# SDR ASAA2019062429789

- Difficulty date: June 20, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 47,309 hours, 14,048 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989085
- Part serial: 11203
- Condition: Failed
- Location: Rt Acm
- Part time: 35,878 hours, 13,004 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R-PACK LIGHT DURING MASTER CAUTION RESET LIGHT GOES OUT. GROUNDED - YES. R-PACK PRIMARY TEMP CONTROL INOP. PERFORMED BITE, CONFIRMED R-PACK TEMP CONTROL VALVE FAILED. REMOVED AND REPLACED R PACK TEMP CONTROL VALVE REF B737-800 AMM 21-51-10. TEMP CONTROL VALVE OP AND LEAK CHECK GOOD.
